Facebook Pixel
EmpowHER Guest

I'm using constipation med to help but it is coming out completely. I am really straining what should I do?

By Anonymous July 21, 2017 - 10:26am
Rate This

Add a Comment1 Comments


Hi, Anon.

Thank you for posting.

Are you under the care of a doctor and taking prescription medications? If so, contact your doctor for a re-evaluation. If you are treating this yourself with drugstore medications, and it's not helping, it might be time to see your doctor. A diet high in fiber, drinking plenty of liquids and using a stool softener can help.


July 21, 2017 - 3:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Constipation Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!